Matematychni Studii
Vol. 43, No.2, 2015


On group topologies determined by families of sets
Bergman G. M.
The partial averaging scheme for impulsive differential inclusions with fuzzy right-hand side (in Ukrainian)
Skripnik N. V.
Fractionally-semilocal Bezout rings (in Ukrainian)
Vasiunyk I. S., Domsha O. V.
Endomorphisms of free abelian monogenic digroups
Zhuchok Yu. V.
Avoidable rings (in Ukrainian)
Kuznitska B. M., Zabavsky B. V.
On a weakened Hahn property of strongly $\sigma$-metrizable spaces (in Ukrainian)
Maslyuchenko V. K., Filipchuk O. I.
Multi-term power asymptotics of entire Dirichlet series and characteristic functions of probability laws
Kulyavets' L. V., Stets Yu. V., Sheremeta M. M.
On the stability of entire multiple Dirichlet series
Dolynyuk M. M., Skaskiv O. B.
On some approximation properties of the Bessel functions of order $-5/2$ (in Ukrainian)
Shavala O. V.
On the univalence of entire functions of bounded $l$-index
Sheremeta M. M.
Azarov limit sets for Radon measures. II (in Russian)
Grishin A. F., Quynh N. V.
Iterative difference three-step method with $1+\sqrt 2$ convergence rate (in Ukrainian)
Bartish V. Ya., Ogorodnyk N. Ph.

Matematychni Studii